Announcement

Collapse
No announcement yet.

intercostal muscle pain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • matthew55
    replied
    I swear by Bromide and not in my tea. 🍵☕😂🤗xx

    Leave a comment:


  • PeterPan
    replied
    Worsleybird Hyoscine patches made me feel quite unwell and certainly a bit nauseous, for which I was prescribed yet another medication (Haloperidol).

    Then I started getting an allergic reaction to the patches - well defined red marks under the patches - very itchy and sore. As days and patches went by the skin reaction got more and more severe so I stopped using them about 10 days ago. I still have one raised red patch now going a bit dry and crusty! I hate the drooling but hate Hyoscine patches more.

    Leave a comment:


  • MNDConnect
    replied
    Hi Worsleybird

    Did you use a full hyoscine patch when it made you dizzy and nauseous? People often find that a whole patch is a too higher dose, especially to begin with. Many people cut the patches to a smaller size to try a smaller dose. It might be worth discussing with your GP or pharmacist as at the right dose it can be quite effective.

    Best Wishes

    Rachel
    MND Connect Adviser

    Leave a comment:


  • Worsleybird
    started a topic intercostal muscle pain

    intercostal muscle pain

    Hi folks, tried one of those patches on my neck for excess saliva but it made me extremely dizzy and nauseuous so took it off. I'd rather drool occasionally than feel like that. Have started to get intercostal muscle pain (booked in for a breathing consultant appointment in January) but just wondering if anyone else experienced the same issue and what you can do to relieve it? My ALS levels are quite high due to Riluzole so have reduced that to just the 1 tablet per day.

    Started doing CAGE Yoga exercises (after the pain began) and now wondering should I continue with those and the stacked breathing exercises or just rest for a wee while?
Working...
X